Universal distribution for infinitely divisible distributions on Frèchet space
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 2, pp. 219-227.
@article{AIHPB_1981__17_2_219_0,
     author = {Dang Phuc, Ho},
     title = {Universal distribution for infinitely divisible distributions on {Fr\`echet} space},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {219--227},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     mrnumber = {625342},
     zbl = {0459.60016},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_2_219_0/}
}
TY  - JOUR
AU  - Dang Phuc, Ho
TI  - Universal distribution for infinitely divisible distributions on Frèchet space
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1981
SP  - 219
EP  - 227
VL  - 17
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1981__17_2_219_0/
LA  - en
ID  - AIHPB_1981__17_2_219_0
ER  - 
%0 Journal Article
%A Dang Phuc, Ho
%T Universal distribution for infinitely divisible distributions on Frèchet space
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1981
%P 219-227
%V 17
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1981__17_2_219_0/
%G en
%F AIHPB_1981__17_2_219_0
Dang Phuc, Ho. Universal distribution for infinitely divisible distributions on Frèchet space. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 2, pp. 219-227. http://www.numdam.org/item/AIHPB_1981__17_2_219_0/

[1] P. Billingsley, Convergence of Probability measures, Wiley, 1968. | MR | Zbl

[2] E. Dettweiler, Grenzweztsatze für Wahrscheinlich keitsmasse auf Badrikianschen Raumen, Z. Wahrscheinlichkeitstheorie view. Gebiete, t. 34, 1976, p. 285-311. | MR | Zbl

[3] W. Dceblin, Sur l'ensemble de puissances d'une loi de probabilité, Bull. sci. Math., t. 6, 1939, p. 71-96. | EuDML | JFM | Zbl

[4] Mm. Mohi, V.I. Tarieladze, On the convergence of sums of independent Random Elements in Frèchet space. Bull. Acad. Sci. Georgian SSR, t. 76, n° 1, 1974. p. 33-36 (In Russian). | MR | Zbl

[5] K.R. Parthasarathy, Probability Measures on Metric Space, New York, London Academic Press, 1967. | MR | Zbl